MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BONE SCREW SELF-TAPPING 6.5 MM DIA. 20MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. BONE SCREW SELF-TAPPING 6.5 MM DIA. 20MM; PROSTHESIS, HIP
Catalog Number 00625006520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a follow-up visit two weeks post-implantation, the patient presented with slow would healing and was prescribed an antibiotic.At the next follow-up, the issue was resolved, and all components remain implanted without complication.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).D10: g7 vit e neutral lnr 36mm d, item: 30103604, lot: 67403050, z1 std col cmtless sz 1, item: 611201010, lot: zb2500929, g7 osseoti 3 hole shell 50mm d, item: 110010243, lot: 67363267, biolox⮠delta, ceramic femoral head, m, 㸠36/0, taper 12/14, item: 00877503602, lot: 3239381.The customer indicated that the product remains implanted; therefore, it will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b7; e1; g3; h2.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
No additional information available for the reported event.
 
Event or Problem Description
No additional information available for the reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h4; h6; h10 review of the reported event by a health care professional found: - it is expected that a wound heals in stages and should be of normal appearance related to the timeframe since the incision was made.- a surgical wound should be well approximated without redness, warmth, swelling and/or purulent drainage for the duration of its healing.- the expression "wound concerns" or "non-healing wound" would imply that the appearance of the wound deviates from what a surgical wound should appear.- it may be red, have drainage, additional pain, warmth and swelling as well as healing time may be delayed.- this deviation signifies an alteration in the wound healing process which can be complicated by patient comorbidities such as diabetes, obesity, smoking, and other conditions that are known to slow a person's ability to heal.- wound complications can be treated conservatively or invasively depending on the severity of the wound infection and patient status.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The root cause of the reported event was determined to be unrelated to the device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.

Brand Name
BONE SCREW SELF-TAPPING 6.5 MM DIA. 20MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24582487
Report Number0001822565-2026-00790
Device Sequence Number21140519
Product Code LPH
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00625006520
Device Lot NumberJ7959844
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/27/2026
06/17/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/08/2026
06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11; SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight245 LB